# SDR SWIA201437353

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 13,866 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON THE RT PAX CABIN/GALLEY BULKHEAD DOES NOT ILLUMINATE.  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK AND BATTERY IAW AMM.
